# SDR USAAD97200

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48052
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - FOUND EMERGENCY LIGHTING INOPERATIVE BETWEEN ROWS 13 AND 18.  MAINTENANCE SECURED A LOOSE CONNECTOR AT ROW 14.  (M)
